# SDR USAA2013061800016

- Difficulty date: June 11, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 50797853
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LT FWD EMERGENCY EXIT DOOR FRAME SEAL REATAINER AT BS630, S15L.  REPLACED LT FWD EMERGENCY EXIT DOOR FRAME SEAL REATAINER AT BS630, S15L IAW SRM 51-40-02 & 52-20-02.
